Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 161, NWS Milwaukee, WI

September 22, 2005Kenosha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 22, 2005, 1:20 PM CDT for Kenosha County, Wisconsin. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2005, 1:20 PM CDT (18:20 UTC)
Expired
Sep 22, 2005, 2:15 PM CDT
In force
55 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Kenosha County, WI

The radar

The Milwaukee radar (KMKX), 59 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 1:39 PM CDTHAIL 1.75Twin Lakes, WI
Sep 22, 1:43 PM CDTHAIL 1.5Twin Lakes, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 221820
SVRMKX
WIC059-221915-
/O.NEW.KMKX.SV.W.0161.050922T1820Z-050922T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
120 PM CDT THU SEP 22 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 215 PM CDT

* AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17
  MILES WEST OF TWIN LAKES...OR ABOUT NEAR WILLIAMS BAY...AND MOVING
  EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TWIN LAKES AROUND 135 PM CDT...
  CAMP LAKE...SILVER LAKE AND PADDOCK LAKE AROUND 145 PM CDT...
  PLEASANT PRAIRIE AND KENOSHA AROUND 205 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4260 8829 4250 8829 4248 8778 4260 8781

$$

GEHRING
7 follow-up statements
000 
WWUS53 KMKX 221828
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
128 PM CDT THU SEP 22 2005

WIC059-221915-
/O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/
KENOSHA WI-
128 PM CDT THU SEP 22 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN KENOSHA COUNTY...

AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES WEST OF TWIN LAKES...OR ABOUT NEAR LAKE GENEVA...
MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BASSETT...TWIN LAKES AND NEW MUNSTER BY 135 PM CDT
  SILVER LAKE...SALEM...CAMP LAKE AND PADDOCK LAKE BY 140 PM CDT
  BRISTOL BY 145 PM CDT
  PLEASANT PRAIRIE AND KENOSHA BY 155 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4260 8829 4250 8829 4248 8778 4260 8781

$$

GEHRING
000 
WWUS53 KMKX 221835
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
135 PM CDT THU SEP 22 2005

WIC059-221915-
/O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/
KENOSHA WI-
135 PM CDT THU SEP 22 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN KENOSHA COUNTY...

AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR TWIN LAKES...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BASSETT...SILVER LAKE AND NEW MUNSTER BY 140 PM CDT
  CAMP LAKE...SALEM AND PADDOCK LAKE BY 145 PM CDT
  BRISTOL BY 150 PM CDT
  PLEASANT PRAIRIE AND KENOSHA BY 200 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4260 8829 4250 8829 4248 8778 4260 8781

$$

GEHRING
000 
WWUS53 KMKX 221841
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
141 PM CDT THU SEP 22 2005

WIC059-221915-
/O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/
KENOSHA WI-
141 PM CDT THU SEP 22 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN KENOSHA COUNTY...

AT 139 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE IN TWIN LAKES.  
THIS STORM WAS LOCATED NEAR BASSETT...OR ABOUT NEAR TWIN 
LAKES...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SALEM AND PADDOCK LAKE BY 145 PM CDT
  BRISTOL BY 150 PM CDT
  PLEASANT PRAIRIE AND KENOSHA BY 200 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4260 8829 4250 8829 4248 8778 4260 8781

$$

GEHRING
000 
WWUS53 KMKX 221848
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
147 PM CDT THU SEP 22 2005

WIC059-221915-
/O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/
KENOSHA WI-
147 PM CDT THU SEP 22 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN KENOSHA COUNTY...

AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR CAMP 
LAKE...MOVING EAST AT 45 MPH. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PLEASANT PRAIRIE AND KENOSHA BY 200 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF 
BALL SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS

LAT...LON 4260 8829 4250 8829 4248 8778 4260 8781

$$

GEHRING
000 
WWUS53 KMKX 221857
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
156 PM CDT THU SEP 22 2005

WIC059-221915-
/O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/
KENOSHA WI-
156 PM CDT THU SEP 22 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN KENOSHA COUNTY...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING 
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED OVER MOST OF 
KENOSHA COUNTY AND WAS MOVING EAST AT 55 MPH.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF 
BALL SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

LAT...LON 4260 8811 4250 8810 4248 8778 4260 8781

$$

GEHRING
000 
WWUS53 KMKX 221904
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
204 PM CDT THU SEP 22 2005

WIC059-221915-
/O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/
KENOSHA WI-
204 PM CDT THU SEP 22 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN KENOSHA COUNTY...

AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PLEASANT PRAIRIE...MOVING EAST AT 55 MPH.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF 
BALL SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEAST WISCONSIN.

LAT...LON 4259 8800 4248 8800 4248 8778 4260 8781

$$

GEHRING
000 
WWUS53 KMKX 221915
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
215 PM CDT THU SEP 22 2005

WIC059-221924-
/O.EXP.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/
KENOSHA WI-
215 PM CDT THU SEP 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENOSHA COUNTY
EXPIRES AT 215 PM CDT...

THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR 
KENOSHA COUNTY HAS MOVED OVER LAKE MICHIGAN. 

LAT...LON 4259 8800 4248 8800 4248 8778 4260 8781

$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 2:00 PM CDT, 23 hours 20 minutes earlier.

Area forecast discussion, Sep 21, 2:00 PM CDT, 23 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT WED SEP 21 2005

.DISCUSSION...FORECAST FOCUS IS ON THUNDERSTORM CHCS AND
TIMING TONIGHT INTO THURSDAY...AND AGAIN ON SAT NGT/SUN.
OUR 88D RADAR REMAINS OTS DUE TO AN EQUIPMENT MODIFICATION. IT IS
HOPED WE WILL HAVE IT UP AND TURNING BEFORE THE RAIN ARRIVES LATER
THIS EVENING.

WV IMAGERY SHOWING VIGOROUS MID LEVEL TROF MOVING THROUGH THE
INTERMOUNTAIN REGION WITH A TROPICAL PLUME PUSHING NE AHEAD OF IT.
THIS PLUME ORIGINATES FROM THE DIMINISHING ERN PACIFIC TROPICAL STORM
MAX.

MID LEVEL S/W ENERGY ON THE NOSE OF THIS PLUME TRACKING THROUGH THE
CENTRAL PLAINS THIS AFTN.  ASSOCIATED SFC LOW OVR ERN SDKTA WITH
TROF EXTENDING FROM NE MN TO SW NEB DEPICTED BEST BY 12Z GFS. WITH
TROPICAL CONNECTION...STRONG DIFFERENTIAL THETA-E ADVECTION HITS THE
REGION CENTERED AROUND 06Z TONIGHT. CURRENTLY...SFC THETA-E AXIS
STRETCHING THE INTERSECTION OF IA/SD/NEB NORTHEAST INTO NCNTRL WI.
LI/S DROPPING THERE THIS AFTN AND WITH CU FORMING SHOULD SEE FIRST
SIGNS OF RADAR ECHOES SOON. QPF FROM NAM STILL LOOKS A FEW HOURS TOO
FAST INTO OUR CWA...WITH THE GFS SHOWING THE BEST CONTINUITY FROM RUN
TO RUN AND WITH REALITY. WILL KEEP PCPN TIMING FOCUSED MAINLY
FROM VRY LATE EVENING INTO THE OVERNIGHT HOURS. H7 INDICATING STRONG
OMEGA OVER THE AREA TONIGHT IN IMPRESSIVE REGION OF H7 WARM
ADVECTION. PROXIMITY OF SRN PERIPHERY OF H2 JET SHOULD PROVIDE UPR
LEVEL DIVERGENCE.

SOUNDINGS SHOW LLV CIN IN THE FORM OF A STRONG CAPPING INVERSION.
THIS CAP IS LOW...HOWEVER...SITTING AROUND 2KFT AND SHOULD BE BROKEN
AS FRONT AND CONVECTION PUSH IN FROM THE WEST. NAM SOUNDING SHOW
CAPES OF AROUND 1100 J/KG AND 0-6 BULK SHEAR MAG OF 35-40KT.

SFC FRONT EXITS AROUND 15Z ON THU...MEANWHILE THE PREVIOUSLY
MENTIONED INTERMOUNTAIN S/W COMES THROUGH AROUND 18Z. THE S/W
AND ASSOCIATED STRONG FRONTOGENISIS LAGGING BEHIND THE FRONT SHOULD
KEEP PRECIP GOING STRONG THROUGH MID DAY.  ALTHOUGH THE S/W WILL
HAVE LOST MUCH OF IT/S STRONGER CHARACTERISTICS AS IT MOVES THROUGH
THE CONFLUENT ZONAL FLOW OF THE UPR MIDWEST...IT SHOULD STILL BE A
POTENT FEATURE.  THE GFS...PER USUAL...SUFFERS FROM CONVECTIVE
FEEDBACK AND BLOWS UP 60+UNIT VORT OVR THE AREA AT 18Z THU. THROUGH
WAY OVERDONE...IT HAS THE RIGHT IDEA.

SFC HIGH WILL THEN BUILD AND STRENGTHEN OVER WRN GTLKS AND DRIVES FNT
FAR ENOUGH SOUTH FOR A DRY BUT COOL FRI...WITH NE-E WINDS AND 850
TEMPS DIPPING TO THE SINGLE DIGITS. RETURN FLOW DEVELOPS OVER ERN
PLAINS FRI NIGHT...AND SHIFTS INTO WRN GREAT LAKES SAT...BRINGING
WARMER AIR AND THE CHC FOR TSTMS BACK INTO FORECAST.  THE CHANCE FOR
RAIN WILL INCREASE BY SUNDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES
THROUGH THE GREAT LAKES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DAVIS
Hazardous weather outlook, Sep 22, 8:44 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 AM CDT THU SEP 22 2005

WIZ046-047-051-052-056>060-062>072-231345-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
844 AM CDT THU SEP 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WISCONSIN...SOUTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. HAIL AND
DAMAGING WINDS ARE THE MAIN HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY...AND AGAIN
TUESDAY NIGHT AND WEDNESDAY. AT THIS TIME THE STORMS ARE EXPECTED TO
REMAIN BELOW SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.

LMZ643>646-665-231345-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
844 AM CDT THU SEP 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT
A SMALL CRAFT ADVISORY WILL BE IN EFFECT THIS EVENING AND TONIGHT.
A COLD FRONT WILL PASS THROUGH THE NEARSHORE AREA THIS AFTERNOON.
BY EARLY TONIGHT WINDS WILL TURN TO THE NORTHEAST AND INCREASE TO
30 KNOTS AS WAVES BUILD TO 5 TO 8 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY...AND
AGAIN TUESDAY NIGHT AND WEDNESDAY. AT THIS TIME THE STORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS.

BRISK NORTHEAST WINDS TO 25 KNOTS AND WAVES 3 TO 8 FEET WILL
CONTINUE ALONG THE LAKE SHORE AREAS OF SOUTHEAST WISCONSIN FRIDAY
BEFORE SLOWLY SUBSIDING.

.MARINER INFORMATION STATEMENT...
MARINERS ARE ENCOURAGED TO REPORT WINDS OF 35 KNOTS OR MORE TO
THE COAST GUARD FOR RELAY TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Sep 22, 12:47 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1247 PM CDT THU SEP 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             AFTON                   42.60N 89.07W
09/22/2005  1.00 INCH        ROCK               WI   POST OFFICE

&&

PSPEICHE

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:41 AM CDTSevere Thunderstorm WarningMKXSauk34 min
Sep 22, 12:38 PM CDTSevere Thunderstorm WarningMKXRock37 min
Sep 22, 1:09 PM CDTSevere Thunderstorm WarningMKXWalworth36 min
Sep 22, 1:17 PM CDTSpecial Marine WarningMKX58 min
Sep 22, 2:24 PM CDTSpecial Marine WarningMKX51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.